# SDR 01FDEA00072

- Difficulty date: February 3, 2001
- Submitted: February 7, 2001
- Operation: Air carrier
- Aircraft: N407FE
- Make and model: Airbus A310-203
- Aircraft serial: 254
- Aircraft time: 25,989 hours, 22,750 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Dirty
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFT T/O RIGHT FWD ENTRY DOOR LIGHT CAME ON.  CLEANED ICE FROM UPR FWD ROLLER HOOK BRACKET.  INSP MECHANICAL LINKS AND ROLLERS, NO DEFECTS NOTED.  DOOR OPS NORMAL.
